Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Lyapunov's second method for nonautonomous differential equations

Title data

Grüne, Lars ; Kloeden, Peter E. ; Siegmund, Stefan ; Wirth, Fabian:
Lyapunov's second method for nonautonomous differential equations.
In: Discrete and Continuous Dynamical Systems. Series A. Vol. 18 (March 2007) Issue 2/3 . - pp. 375-403.
ISSN 1553-5231
DOI: https://doi.org/10.3934/dcds.2007.18.375

Abstract in another language

Converse Lyapunov theorems are presented for nonautonomous systems modelled as skew product flows. These characterize various types of stability of invariant sets and pullback, forward and uniform attractors in such nonautonomous systems.

Further data

Item Type: Article in a journal
Refereed: Yes
Additional notes: Special Issue on Nonautonomous, Stochastic and Hamiltonian Dynamical Systems
Keywords: Stability; Lyapunov's direct method; Nonautonomous differential equations; Converse Lyapunov theorems; Skew product flows; Attractors
Institutions of the University: Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics)
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics) > Chair Mathematics V (Applied Mathematics) - Univ.-Prof. Dr. Lars Grüne
Result of work at the UBT: Yes
DDC Subjects: 500 Science
500 Science > 510 Mathematics
Date Deposited: 03 Mar 2021 12:44
Last Modified: 23 Mar 2021 09:12
URI: https://eref.uni-bayreuth.de/id/eprint/63637